# SDR SWAA2022020439050

- Difficulty date: December 8, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 18,134 hours, 7,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT DELAMINATIED ON LOWER SURFACE OF T/E WEDGE OTBD CORNER. DELAMINATION MEASURES 2.5' X 3.5' AND IS LOCATED 3.5' FROM T/E / COMPLIED WITH REPAIR-57EA-04561. REFERENCE INSP-57EA-04564 AND REPAIR-57EA-04565 FOR REPEAT AND PERMANENT REPAIR.
